# SDR IPXA11M69776

- Difficulty date: September 27, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Aileron
- Component: Aileron
- Component part number: NRC6043502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT INBD AILERON LOWER L/E HAS DEEP CHAFE DAMAGE ALONG LENGTH OF PANEL.  REMOVED FABRICATED AND INSTALLED REPLACEMENT ARC1316-4 SKIN PANEL REF DWG ARC1316, SRM 51-35-01, AND SRM 51-31-01.
